Indivisibility of class numbers of global function fields

Volume 138 / 2009

Allison M. Pacelli, Michael Rosen Acta Arithmetica 138 (2009), 269-287 MSC: 11R29, 11R58. DOI: 10.4064/aa138-3-4


  • Allison M. PacelliDepartment of Mathematics
    Williams College
    Williamstown, MA 01267, U.S.A.
  • Michael RosenDepartment of Mathematics
    Brown University
    Providence, RI 02912, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image